# SDR MASA200700817

- Difficulty date: November 21, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 733
- Aircraft time: 20,933 hours, 16,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2737, PHX - CREW REPORTED THAT THE PAX DOOR WILL NOT CLOSE FROM INSIDE.  MX RIGGED DOOR.
